# SDR IPXA2022070683859

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Part number: 141N5810
- Part serial: NA
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4COCKPIT FLOOR HAS CORROSION IN NUMEROUS SPOTS ON 1ST OFFICERS SIDE TO INCLUDE UNDER 1ST OBERVERS SEAT.REMOVED CORROSION, PERFORMED HFEC INSP, ALL AREAS WITHIN LIMITS IAW SRM B757-53-10-51-1A-1, TABLE 102.
